MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH; POWERED LASER SURGICAL INSTRUMENT

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH; POWERED LASER SURGICAL INSTRUMENT
Model Number 200 SERIES SINGLE USE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Plugged the fiber into the holmium laser and the laser would not read the fiber.

Brand Name
DORNIER MEDTECH
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts boulevard
kennesaw GA 30144
MDR Report Key7450596
Report Number7450596
Device Sequence Number107294
Product Code GEX
UDI-Device Identifier00810116020218
UDI-Public(01)00810116020218
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2018
Report Date (Section F) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/01/2022
Device Model Number200 SERIES SINGLE USE
Device Catalogue NumberHLFDS200C
Device Lot NumberF4317S
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer04/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLMIUM LASER
Patient Age24 YR
Patient Weight90
Date Report Sent to FDA04/09/2018